RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 18–27 (Mi cheb31)  

Об одном неравенстве, связанном с приближением числа элементов в конечной последовательности специального вида

E. V. Vakhitova, S. R. Vakhitova

Voronezh State University

Abstract: In this paper the theorem on one inequality connected with approximation for the element number in finite sequence of special kind is obtained.

Full text: PDF file (370 kB)
References: PDF file   HTML file
UDC: 511
Received: 05.03.2012

Citation: E. V. Vakhitova, S. R. Vakhitova, “Об одном неравенстве, связанном с приближением числа элементов в конечной последовательности специального вида”, Chebyshevskii Sb., 13:2 (2012), 18–27

Citation in format AMSBIB
\Bibitem{VakVak12}
\by E.~V.~Vakhitova, S.~R.~Vakhitova
\paper Об одном неравенстве, связанном с приближением числа элементов в конечной последовательности специального вида
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 18--27
\mathnet{http://mi.mathnet.ru/cheb31}


Linking options:
  • http://mi.mathnet.ru/eng/cheb31
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103
    Full text:64
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020